Numerical Analysis
Boundary value problems with nonhomogeneous Neumann conditions on a fractal boundary
Comptes Rendus. Mathématique, Volume 342 (2006) no. 8, pp. 611-616.

This note deals with some boundary value problems in a self-similar ramified domain of R2, with a fractal boundary. The partial differential equation is Laplace's equation, and there are nonhomogeneous generalized Neumann boundary conditions on the fractal boundary. We propose a multiscale strategy for approximating the restriction of the solutions to simple subdomains. This strategy is based on transparent boundary conditions and on a wavelet expansion of the Neumann datum.

On considère une classe de problèmes aux limites dans un domaine autosimilaire ramifié de R2 avec une frontière fractale. L'équation aux dérivées partielles est l'équation de Laplace et on impose des conditions de Neumann non homogènes sur la frontière fractale. On propose une stratégie multiéchelle pour calculer la solution dans des sous-domaines simples. Cette stratégie met en jeu un développement de la donnée de Neumann sur une base d'ondelettes et des conditions aux limites transparentes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.02.025
Achdou, Yves 1, 2; Tchou, Nicoletta 3

1 UFR mathématiques, université Paris 7, case 7012, 75251 Paris cedex 05, France
2 Laboratoire Jacques-Louis Lions, université Paris 6, 75252 Paris cedex 05, France
3 IRMAR, université de Rennes 1, 35042 Rennes cedex, France
@article{CRMATH_2006__342_8_611_0,
     author = {Achdou, Yves and Tchou, Nicoletta},
     title = {Boundary value problems with nonhomogeneous {Neumann} conditions on a fractal boundary},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {611--616},
     publisher = {Elsevier},
     volume = {342},
     number = {8},
     year = {2006},
     doi = {10.1016/j.crma.2006.02.025},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.02.025/}
}
TY  - JOUR
AU  - Achdou, Yves
AU  - Tchou, Nicoletta
TI  - Boundary value problems with nonhomogeneous Neumann conditions on a fractal boundary
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 611
EP  - 616
VL  - 342
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.02.025/
DO  - 10.1016/j.crma.2006.02.025
LA  - en
ID  - CRMATH_2006__342_8_611_0
ER  - 
%0 Journal Article
%A Achdou, Yves
%A Tchou, Nicoletta
%T Boundary value problems with nonhomogeneous Neumann conditions on a fractal boundary
%J Comptes Rendus. Mathématique
%D 2006
%P 611-616
%V 342
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.02.025/
%R 10.1016/j.crma.2006.02.025
%G en
%F CRMATH_2006__342_8_611_0
Achdou, Yves; Tchou, Nicoletta. Boundary value problems with nonhomogeneous Neumann conditions on a fractal boundary. Comptes Rendus. Mathématique, Volume 342 (2006) no. 8, pp. 611-616. doi : 10.1016/j.crma.2006.02.025. http://www.numdam.org/articles/10.1016/j.crma.2006.02.025/

[1] Y. Achdou, C. Sabot, N. Tchou, A multiscale numerical method for Poisson problems in some ramified domains with a fractal boundary, submitted for publication

[2] Achdou, Y.; Sabot, C.; Tchou, N. Transparent boundary conditions for a class of boundary values problems in some ramified domains with a fractal boundary, C. R. Acad. Sci. Paris, Ser. I, Volume 342 (2006) (in this issue)

[3] Jonsson, A.; Wallin, H. Function spaces on subsets of Rn, Math. Rep., Volume 2 (1984) no. 1, pp. 1-221

[4] Maz'ja, V.G. Sobolev Spaces, Springer Ser. in Soviet Math., Springer-Verlag, Berlin, 1985 (Translated from the Russian by T.O. Shaposhnikova)

Cited by Sources:

The research of Yves Achdou and Nicoletta Tchou was partially supported by the ACINIM “LePoumonVousDisJe”. Le travail de Yves Achdou et de Nicoletta Tchou a été partiellement supporté par l'ACINIM “LePoumonVousDisJe”.